Alert archive / Virginia / Special Weather Statements in 2017

Special Weather Statement, NWS Wakefield, VA

July 15, 2017City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina

NWS Wakefield, VA issued this special weather statement at Jul 15, 2017, 4:21 AM EDT for City of Chesapeake, City of Virginia Beach, Virginia; Currituck County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2017, 4:21 AM EDT (08:21 UTC)
Expired
Jul 15, 2017, 5:00 AM EDT
In force
39 min
Issued by
NWS Wakefield, VA

Counties Currituck County, NC, City of Chesapeake, VA, City of Virginia Beach, VA

The radar

The Norfolk radar (KAKQ), 85 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1808 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

389 
WWUS81 KAKQ 150821
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
421 AM EDT SAT JUL 15 2017

NCZ016-017-102-VAZ097-098-150900-
Eastern Currituck-Camden-Western Currituck-Virginia Beach-Chesapeake-
421 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CAMDEN...
AND CURRITUCK COUNTIES...THE CITY OF CHESAPEAKE AND THE CITY OF
VIRGINIA BEACH...

At 420 AM EDT, radar indicated that strong thunderstorms were 
located along a line extending from near Deep Creek to near 
Currituck. Movement was east at 35 mph.

Frequent cloud to ground lightning and heavy rain are expected with 
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Currituck...Regent University...Great Bridge...
Kempsville...Deep Creek...Norfolk...Chesapeake...Portsmouth...Back
Bay...Fentress...Bowers Hill...Corolla...Northwest...Cradock...
Princess Anne...Moyock...Knotts Island...South Norfolk and Rudee
Heights.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3635 7611 3670 7648 3679 7646 3680 7639
      3679 7638 3680 7629 3683 7628 3683 7620
      3685 7618 3690 7594 3677 7591 3660 7583
      3629 7575 3630 7578
TIME...MOT...LOC 0820Z 283DEG 30KT 3671 7640 3641 7594 

$$

ZIMMERMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 4:10 AM EDT, 11 minutes earlier.

Area forecast discussion, Jul 15, 4:10 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
410 AM EDT Sat Jul 15 2017

.SYNOPSIS...
A frontal boundary stalls near the Virginia North Carolina
border today and Sunday. This boundary dissipates early next
week as a trough approaches from the NW.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Persistent convection continues across the Tidewater early this
morning with the primary hazards being frequent cloud to ground
lightning and heavy rain. Rain gauge reports and radar estimates
depict 2-4" rainfall amounts across portions of the Tidewater.
This convection is occurring ahead of a weak cold front that
extends from the Delmarva back through central VA as of 4 am. An
upper trough digging across the Great Lakes and Ohio Valley will
push the boundary near the VA/NC border today. Showers/tstms
should diminish in coverage and push offshore early this
morning. Re-development is expected by this aftn along and S of
the boundary, with 20-40% PoPs for far srn VA, and 40-60% PoPs
for NE NC. Tstms will be capable of producing heavy rain and
locally strong wind gusts. Partly to mostly sunny across the nrn
tier of the area today as drier air arrives from the NW, with
variably to mostly cloudy conditions expected across srn VA/NE
NC. Temperatures will return to near seasonal averages today
with highs generally in the upper 80s to around 90F.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
The aforementioned front stalls and gradually dissipates in
vicinity of the VA/NC border tonight and Sunday. Conditions dry
out across the N, with PoPs of 30-50% continuing for far SE
VA/NE NC in vicinity of the decaying front, and ~20% for
s-central VA. High temperatures range from the upper 80s to
around 90 Sunday, after morning lows in the upper 60s to mid
70s.

By Monday, low pressure deepens over the ern Great Lakes and
further sharpens an upper trough over the local area. This
should result in at least diurnal convection, so will carry chc
PoPs (25-40%) near the remains of old boundary over SE VA/NE NC,
and ~30% for the far NW Piedmont, and slight chc from central VA
to the Ern Shore. Highs again in the upper 80s to around 90
after morning lows of 70-75F.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Trough aloft will be slow to move across the region (at least
through Wed)...resulting in continued typical summertime wx w/
generally diurnally driven PoPs (SHRAs/tstms) (Tue-Wed). By
mid/late next week...ridge aloft begins to expand back into the
region from the W and S...potentially leading to "drying" and
hotter conditions (though enough of a NW flow may be problematic
for possible convective complexes). Temperatures will average
closer to normal through Wed...then back above normal mid next
week. Highs Mon-Wed in the u80s- l90s. Highs Thu-Fri in the
l-m90s. Most nighttime lows in the 70s.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Showers/tstms will push offshore early this morning primarily
impacting ORF where periods of MVFR/IFR vsby is possible.
Otherwise, mainly VFR conditions are expected through midday. A
frontal boundary will settle near the VA/NC border today with
additional showers/tstms possible by this aftn. This will mainly
impact ECG (40-60% chc) with a lesser chc at ORF (20-40%). These
tstms could produce brief periods of MVFR/IFR conditions and
locally strong wind gusts. The front stalls and dissipates near
the VA/NC border tonight and Sunday, maintaining a chance of
showers/storms for SE VA/NE NC. The initial front dissipates by
Monday as trough approaches from the NW and settles over the
area through midweek.

&&

.MARINE...
The Bermuda High pressure system that has been in place for
much of the week will continue to weaken/shift E through
tonight w/ a cold front approaching the local area from the NW.
SW flow ahead of that front continues through most of tonight.
With the push behind the front being relatively weak...the
movement of the front will remain slow through Sat w/ taking
time to switch to the NW. So expect SW winds to again
accelerate this evening-tonight to the 10 to 20 kt range. Seas
remained below 5 ft Thu night over the ocean waters...will keep
seas below SCA tonight.

By Sat afternoon...the front will be reaching near the VA/NC
boarder where it is expected to stall out and then gradually
dissipate by Sun afternoon and evening. Behind the front...the
winds will be light and mainly from the N Sat night...but as the
front dissolves...the winds will turn back around to the S
Sun/Sun night (while average aob 10 kt). SSW flow will continue
into early next week as the Bermuda reestablishes its control.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...AJZ/JDM
NEAR TERM...AJZ
SHORT TERM...AJZ/JDM
LONG TERM...ALB
AVIATION...AJZ
MARINE...ALB
Hazardous weather outlook, Jul 15, 3:48 AM EDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
348 AM EDT Sat Jul 15 2017

NCZ012>017-030>032-102-160800-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
348 AM EDT Sat Jul 15 2017

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Today and Tonight.

Showers and thunderstorms are expected to develop this afternoon.
Some of the storms will be capable of producing heavy rain and
locally strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525-
160800-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
348 AM EDT Sat Jul 15 2017

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 15, 12:58 AM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1258 AM EDT SAT JUL 15 2017

VAZ093-095>098-524-525-150545-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Suffolk-Virginia Beach-Chesapeake-
1258 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ISLE OF
WIGHT ...THE CITY OF NORFOLK...THE NORTHERN CITY OF CHESAPEAKE...THE
CITY OF PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE
NORTHWESTERN CITY OF VIRGINIA BEACH...THE CITY OF HAMPTON AND THE
SOUTHERN CITY OF NEWPORT NEWS...

At 1256 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Northampton to near Kings
Fork. Movement was east at 35 mph.

Frequent cloud to ground lightning and heavy rain is expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Newport News...Hampton...Windsor...Ocean View...
Kempsville...Virginia Wesleyan College...Hampton University...Old
Dominion University...Downtown Norfolk...Regent University...Deep
Creek...Downtown Portsmouth...Churchland...Norfolk State
University...Great Bridge...Norfolk...Chesapeake...Portsmouth and
Suffolk.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3691 7594 3671 7622 3681 7675 3703 7649
      3703 7624 3700 7626 3697 7621 3695 7609
      3697 7605 3697 7599 3695 7596 3692 7594
TIME...MOT...LOC 0456Z 274DEG 31KT 3697 7642 3682 7664

ZIMMERMAN
Special weather statement, Jul 15, 1:50 AM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wakefield VA
150 AM EDT SAT JUL 15 2017

VAZ092-093-095>098-150630-
Isle of Wight-Norfolk/Portsmouth-Southampton-Suffolk-Virginia
Beach-Chesapeake-
150 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF
WIGHT...AND EAST CENTRAL SOUTHAMPTON COUNTIES...THE CITY OF
NORFOLK...THE CITY OF CHESAPEAKE...THE CITY OF PORTSMOUTH...THE CITY
OF SUFFOLK AND THE CITY OF VIRGINIA BEACH...

At 149 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Virginia Beach to near Carrsville.
Movement was east at 40 mph.

Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Windsor...Ocean View...Kempsville...Virginia
Wesleyan College...Old Dominion University...Downtown Norfolk...
Regent University...Great Bridge...Downtown Suffolk...Deep Creek...
Downtown Portsmouth...Holland...Churchland...Norfolk State
University...Norfolk...Chesapeake...Portsmouth...Suffolk and
Fentress.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3656 7670 3679 7703 3699 7625 3695 7610
      3696 7605 3695 7596 3692 7594 3690 7594
      3677 7591 3667 7586
TIME...MOT...LOC 0549Z 267DEG 36KT 3684 7599 3674 7679

ZIMMERMAN
Special weather statement, Jul 15, 2:33 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
233 AM EDT SAT JUL 15 2017

VAZ095>098-150715-
Norfolk/Portsmouth-Suffolk-Virginia Beach-Chesapeake-
233 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ...THE SOUTHEASTERN
CITY OF NORFOLK...THE CITY OF CHESAPEAKE...THE SOUTHERN CITY OF
PORTSMOUTH...THE SOUTHEASTERN CITY OF SUFFOLK AND THE CITY OF
VIRGINIA BEACH...

At 232 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Back Bay to near Downtown
Suffolk. Movement was east at 35 mph.

Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Regent University...Great Bridge...Kempsville...
Downtown Suffolk...Deep Creek...Downtown Portsmouth...Norfolk...
Chesapeake...Portsmouth...Suffolk...Back Bay...Fentress...Bowers
Hill...Cradock...Princess Anne...Western Branch...South Norfolk...
Rudee Heights and Portlock.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3663 7656 3680 7661 3684 7630 3684 7624
      3685 7625 3689 7594 3655 7582
TIME...MOT...LOC 0632Z 284DEG 32KT 3669 7595 3668 7650

ZIMMERMAN
Special weather statement, Jul 15, 2:36 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wakefield VA
236 AM EDT SAT JUL 15 2017

VAZ092-093-095>097-150715-
Isle of Wight-Norfolk/Portsmouth-Southampton-Suffolk-Chesapeake-
236 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF
WIGHT...AND CENTRAL SOUTHAMPTON COUNTIES...THE SOUTHWESTERN CITY OF
NORFOLK...THE NORTHWESTERN CITY OF CHESAPEAKE...THE CITY OF
FRANKLIN...THE CITY OF PORTSMOUTH AND THE CENTRAL CITY OF SUFFOLK...

At 236 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kings Fork to near Courtland.
Movement was east at 40 mph.

Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Franklin...Windsor...Courtland...Old Dominion University...Downtown
Suffolk...Holland...Churchland...Norfolk...Chesapeake...Portsmouth...
Suffolk...Isle Of Wight...Hunterdale...Bowers Hill...Carrsville...
Driver...Sedley...Ghent...Kings Fork and Zuni.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3670 7742 3688 7704 3691 7667 3690 7625
      3678 7638 3676 7644 3662 7673
TIME...MOT...LOC 0636Z 270DEG 37KT 3680 7657 3671 7701

ZIMMERMAN
Special weather statement, Jul 15, 3:16 AM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
316 AM EDT SAT JUL 15 2017

VAZ093-095>098-150800-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Virginia Beach-Chesapeake-
316 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ISLE OF WIGHT
...THE SOUTHERN CITY OF NORFOLK...THE CITY OF CHESAPEAKE...THE CITY
OF PORTSMOUTH...THE CITY OF SUFFOLK AND THE CITY OF VIRGINIA BEACH...

At 316 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fentress to near Hunterdale.
Movement was east at 30 mph.

Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Windsor...Kempsville...Virginia Wesleyan College...
Downtown Norfolk...Regent University...Great Bridge...Downtown
Suffolk...Deep Creek...Downtown Portsmouth...Holland...Churchland...
Norfolk State University...Norfolk...Chesapeake...Portsmouth...
Suffolk...Fentress...Bowers Hill and Carrsville.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3665 7691 3670 7691 3670 7693 3689 7682
      3687 7594 3654 7582
TIME...MOT...LOC 0716Z 270DEG 28KT 3674 7619 3674 7692

ZIMMERMAN
Special weather statement, Jul 15, 4:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
421 AM EDT SAT JUL 15 2017

NCZ016-017-102-VAZ097-098-150900-
Eastern Currituck-Camden-Western Currituck-Virginia Beach-Chesapeake-
421 AM EDT SAT JUL 15 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CAMDEN...
AND CURRITUCK COUNTIES...THE CITY OF CHESAPEAKE AND THE CITY OF
VIRGINIA BEACH...

At 420 AM EDT, radar indicated that strong thunderstorms were
located along a line extending from near Deep Creek to near
Currituck. Movement was east at 35 mph.

Frequent cloud to ground lightning and heavy rain are expected with
these storms. Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Virginia Beach...Currituck...Regent University...Great Bridge...
Kempsville...Deep Creek...Norfolk...Chesapeake...Portsmouth...Back
Bay...Fentress...Bowers Hill...Corolla...Northwest...Cradock...
Princess Anne...Moyock...Knotts Island...South Norfolk and Rudee
Heights.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3635 7611 3670 7648 3679 7646 3680 7639
      3679 7638 3680 7629 3683 7628 3683 7620
      3685 7618 3690 7594 3677 7591 3660 7583
      3629 7575 3630 7578
TIME...MOT...LOC 0820Z 283DEG 30KT 3671 7640 3641 7594

ZIMMERMAN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:00 PM EDTSpecial Weather StatementAKQAccomack60 min
Jul 14, 8:01 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Franklin, City of Hampton, City of Norfolk, City of Poquoson, City of Portsmouth and 1 more44 min
Jul 14, 8:05 PM EDTSpecial Marine WarningAKQ70 min
Jul 14, 8:33 PM EDTSpecial Weather StatementAKQNorthampton42 min
Jul 14, 8:37 PM EDTSpecial Marine WarningAKQ53 min
Jul 14, 8:54 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach51 min
Jul 14, 8:59 PM EDTSpecial Marine WarningAKQ61 min
Jul 14, 9:01 PM EDTSpecial Marine WarningAKQ59 min
Jul 14, 9:28 PM EDTSpecial Marine WarningAKQ62 min
Jul 15, 12:58 AM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth47 min
Jul 15, 12:59 AM EDTSpecial Marine WarningAKQ61 min
Jul 15, 1:50 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach40 min
Jul 15, 1:56 AM EDTSpecial Marine WarningAKQ79 min
Jul 15, 2:09 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach3 hr
Jul 15, 2:33 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Virginia Beach42 min
Jul 15, 2:36 AM EDTSpecial Weather StatementAKQIsle of Wight, Southampton, City of Franklin, City of Portsmouth, City of Suffolk39 min
Jul 15, 3:16 AM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Portsmouth, City of Suffolk, City of Virginia Beach44 min
Jul 15, 3:55 PM EDTSpecial Weather StatementAKQCity of Virginia Beach35 min
Jul 15, 4:03 PM EDTSpecial Weather StatementAKQCity of Chesapeake27 min
Jul 15, 4:24 PM EDTSpecial Weather StatementAKQCity of Virginia Beach36 min
Jul 14, 8:43 PM EDTSpecial Weather StatementAKQPerquimans47 min
Jul 14, 9:23 PM EDTSpecial Weather StatementAKQHertford37 min
Jul 14, 9:58 PM EDTSpecial Weather StatementAKQBertie, Chowan, Gates, Hertford47 min
Jul 14, 10:35 PM EDTSpecial Weather StatementAKQChowan, Perquimans40 min
Jul 15, 4:55 PM EDTSpecial Weather StatementAKQCurrituck35 min
Jul 15, 7:42 PM EDTSpecial Weather StatementAKQCurrituck33 min
Jul 14, 9:15 PM EDTAreal Flood AdvisoryAKQSomerset, Wicomico, Worcester3 hr

Nearby

Special Weather Statements in Virginia, 2017Special Weather Statements in North Carolina, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.